# SDR SWAA2023112014408

- Difficulty date: October 24, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N8673F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36937
- Aircraft time: 26,478 hours, 12,864 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STA. 727C-727G; CORROSION AROUND NUT=PLATE HOLES ON RT TRANSITION ANGLE.<[01] REMOVED CORROSION PER SRM 53-00-53-1A-2 (REMAINING THICKNESS 0.036'). TRANSITION ANGLE IS OUT OF LIMITS PER SRM 53-00-53-1A-2.;[02] REMOVED SIDEPLATE CHANNEL FROM STA 767 TO STA 727+4 RBL 22 PER SRM 51-40-02;[03] DRILLED HOLES COMMON TO FRAMES ON NEW TRANSITION ANGLE PER SRM 51-40-05.;[04] OK TO INSTALL NEW RH TRANS ANGLE FROM STA 727+4 TO STA767;[05] VERIFIED CORRECTIVE ACTION #3 AND #4;[06] REMOVED AND REPLACED RT TRANS ANGLE FROM STA 727+4 TO STA 767 PER SRM 51-40-02;[07] C/W INSP .REMOVED AND REPLACED RT TRANS ANGLE FROM STA 727+4 TO STA 767 PER SRM 51-40-02
